# SDR MASA2011011401671

- Difficulty date: January 11, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 18,827 hours, 13,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 67053119471
- Condition: Cracked
- Location: Fuselage
- Part time: 18,827 hours, 13,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 FLOORBEAM CRACKED AND CORRODED.  MX REPAIRED RT 280 FLOORBEAM IAW RO CRJ-53-0388.
